# SDR GTIA9901052

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 1544612
- Condition: Corroded
- Location: Bs 1127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - T-ANGLE ON BULKHEAD AT FS 1127 RUNNING FROM LONG L6 AND R6 HAS 3 GROUND OUT AREAS AND CORROSION IN EACH AREA.  REMOVED AND REPLACED T-ANGLE PER SRM 51-10-1 AND 51-30-5 AND 51-30-2.  (M)
